# SDR COEA2016031424911

- Difficulty date: March 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: S55275001202
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR, LEFT ELEVATOR CENTER RIB UNDER PANEL 334FT HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
